MATHEMATICA BOHEMICA, Vol. 128, No. 1, pp. 71-76 (2003)

Infinite paths in locally finite graphs
and in their spanning trees

Bohdan Zelinka

Bohdan Zelinka, Department of Applied Mathematics, Technical University of Liberec, Voronezska 13, 460 01 Liberec, Czech Republic, e-mail:

Abstract: The paper concerns infinite paths (in particular, the maximum number of pairwise vertex-disjoint ones) in locally finite graphs and in spanning trees of such graphs.

Keywords: locally finite graph, one-way infinite path, two-way infinite path, spanning tree, Hamiltonian path

Classification (MSC2000): 05C38, 05C05, 05C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition